Affordable Access

Access to the full text

On Binary Resilient Functions

Authors
  • Hou, Xiang-dong1
  • 1 Wright State University, Department of Mathematics and Statistics, Dayton, Ohio, 45435 , Dayton
Type
Published Article
Journal
Designs, Codes and Cryptography
Publisher
Kluwer Academic Publishers
Publication Date
Jan 01, 2003
Volume
28
Issue
1
Pages
93–112
Identifiers
DOI: 10.1023/A:1021879821152
Source
Springer Nature
Keywords
License
Yellow

Abstract

Using a lifting formula for the coefficients of Boolean functions, we characterize binary resilient functions as binary matrices with certain row or column intersection properties. We give some new constructions of binary resilient functions based on this characterization. In particular, we show that the incidence matrix of a Steiner system can be used to construct binary resilient functions.

Report this publication

Statistics

Seen <100 times